# SDR 96ZZZX618

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N915T
- Make and model: Beech 35-33
- Aircraft serial: CD115
- System (JASC): 2710 · Aileron Control System
- Part: Cable Assy
- Part number: NAS304220255
- Condition: Misinstalled
- Location: Aileron
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND AILERON TRAVEL TO BE 14 DEGREES UP AND DOWN WHILE SPEC IS 20 DEGREES.  STOPS ON AILERON BELLCRANK WERE NOT CONTACTING.  UPON CLOSER INSPECTION, FOUND AILERON CABLE WEDGED BETWEEN 2 PULLEYS AT STA 51.5.  THE PARTS CATALOG CALLS FOR 2 AN392-35 CLEVIS PINS TO BE INSTALLED FORWARD AND BELOW THE PULLEYS TO PREVENT THE CABLE FROM COMING OFF PULLEYS.  THE PINS WERE MISSING AND IT APPEARED THEY HAD BEEN MISSING FOR SOME TIME.  INSTALLED CABLE AND WAS ABLE TO GET FULL AILERON TRAVEL.
